# SDR A6WA202111037951

- Difficulty date: November 3, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,645 hours, 39,231 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS WS CRACKED SPIDERWEB ACROSS ENTIRE PANEL   ***AIRCRAFT REMOVED FROM SERVICE***  REF WO 309800 WC 6,7,8,9, & 11 FOR R&R OF CAPT WINDSHIELD IAW CRJ AMM  56-11-01.
